Top answers from doctors based on your search:
Disclaimer

azithromycin hair dye

A 49-year-old female asked:
Dr. Rifat Naghmi
46 years experience Internal Medicine
Hair dyes: Hair dyes with continued use may deteriorate the texture of your hair. In addition, some people may develop an allergic rash or even anaphylactic rea ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 18-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: Maybe the lumps having nothing to do with a std. Have it reevaluated.
1
1 thank
A female asked:
Dr. Brian Fishman
9 years experience Emergency Medicine
Yes and no: Although the Azithromycin will take care of the current chlamydia infection, you can get re-infected if you continue to have unprotected intercourse w ... Read More
3
3 thanks
Dr. Darla Bryant
Specializes in Family Medicine
Low: Chance is low as the zithromycin level is therapeutic for 10 days. It is best if you and your partner get treated at the same time to prevent reinfec ... Read More
5
5 thanks
A female asked:
Dr. William Walsh
17 years experience Addiction Medicine
Probably not: It is not possible to tell if they have chlamydia from looking at them; however, oral sex is a relatively low risk activity for contracting any std o ... Read More
A 38-year-old female asked:
Dr. Andrew Doan
20 years experience Ophthalmology
Sharp, : Sharp, stabbing pain can be due to dry eyes, which can often be alleviated by artificial tears eye drops. However, the sensitivity to bright light may ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Lori Lange
Specializes in Family Medicine
Virus: Likely you have a virus. Antibiotics do not kill viruses only bacteria. Treat youself symptomatically. Get OTC meds at the pharmacy for symptoms.Talk ... Read More
1
1 thank
A 23-year-old male asked:
Dr. Scott Hacking
18 years experience Family Medicine
Balanitis: Usually in cases like these we treat for infection of the skin with candida (yeast) and also staph/strep bacteria. Prescription nystatin and also an a ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Thomas Rosenfeld
43 years experience Dermatology
Rash too?: If scalp is red and itchy as part of the dye reaction, you may need application of topical steroid solution, or oral steroids, to calm down the reacti ... Read More
A 34-year-old member asked:
Dr. Robert Peppercorn
43 years experience Dermatology
Hair dye allergy: Definitely possible to be allergic to hair dye. Rash on scalp or around ears and back of neck after applying dye suggests allergy.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month